MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 CORAIL AMT COLLAR SIZE 16; CORAIL AMT CEMENTLESS IMPLANT : HIP FEMORAL STEM

DEPUY IRELAND - 9616671 CORAIL AMT COLLAR SIZE 16; CORAIL AMT CEMENTLESS IMPLANT : HIP FEMORAL STEM
Model Number 3L92506
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Codes Foreign Body Reaction (1868); Pain (1994); Metal Related Pathology (4530); Swelling/ Edema (4577)
Date of Event 03/01/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Clinical adverse event received for adverse local tissue reaction around prosthesis.Event is serious and is considered severe.Event is possibly related to device.Event is not related to procedure.Date of implant: (b)(6) 2010.Date of revision: (b)(6) 2022.Date of event: (b)(6) 2022.(left hip) treatment: revision; liner was revised.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: 1) quantity manufactured: 30.2) date of manufacture: 08 july 2008.3) any anomalies or deviations identified in dhr: no.4) expiry date: june 2013.5) ifu reference: (b)(4).

Brand Name
CORAIL AMT COLLAR SIZE 16
Common Device Name
CORAIL AMT CEMENTLESS IMPLANT : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY INT'L LTD. 8010379
st anthonys road
leeds LS11 8 DT
UK   LS11 8 DT
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key15742760
Report Number1818910-2022-22177
Device Sequence Number5850979
Product Code KWA
UDI-Device Identifier10603295168720
UDI-Public10603295168720
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K070554
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3L92506
Device Catalogue Number3L92506
Device Lot Number2652911
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2022
Supplement Date Received by Manufacturer12/21/2022
Initial Report FDA Received Date11/07/2022
Supplement Report FDA Received Date12/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/16/2008
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALTRX NEUT 40IDX58OD; CORAIL AMT COLLAR SIZE 16; CORAIL AMT COLLAR SIZE 16; DLT TS CER HD 12/14 40MM +8.5; PINNACLE 100 ACET CUP 58MM; UNK HIP FEMORAL SLEEVE
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient SexMale
Patient Weight118 KG
Patient EthnicityNon Hispanic
Patient RaceWhite